# SDR FDEA201807061640

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOUND LEADING EDGE CAVITY WITH BEADED DOUBLER CRACKED AS MARKED AT STA XOS 695. LT WING LEADING EDGE CAVITY BEADED DOUBLER AT STA XOS 695 CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
